# SDR SWIA200211594

- Difficulty date: December 18, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 18,847 hours, 25,673 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

PRESSURIZATION WAS WORKING IN MANUAL MODE AT FL230.  AUTOMATIC MODE WAS DEFERRED.  DURING CRUISE THE CABIN CLIMBED INSTANTLY TOWARD CRUISE ALTITUDE AND WAS THERE WITHIN 10 SECONDS.  THE MASKS DROPPED.  INITIATED EMERGENCY DESCENT AFTER ATC CLEARANCE 5 MINUTES LATER.  INSTALLED PNEUMATIC OUTFLOW VALVE IAW 21-30-00.  INSTALLED ELECTRO-PNEUMATIC VALVE IAW 21-30-00.  PRESSURIZED AIRCRAFT, ALL CHECKS OK AT THIS TIME.
